|Reference : Vasculite pustuleuse severe et polymorphe induite par le losartan|
|Scientific journals : Article|
|Human health sciences : Dermatology|
|Vasculite pustuleuse severe et polymorphe induite par le losartan|
|[en] severe Pustular and Polymorphous Vasculitis Caused by Losartan|
|Pierard Franchimont, C. [> > > >]|
|Henry, Frédérique [Université de Liège - ULg > Département des sciences cliniques > Département des sciences cliniques]|
|Pierard, Gérald [Université de Liège – ULg > Département des sciences cliniques > Dermatopathologie >]|
|Annales de Dermatologie et de Vénéréologie|
|10, Pt 1|
|[en] INTRODUCTION: We report a case of severe pustular vasculitis most probably due to losartan (Cozaar) which is an antihypertensive drug inhibiting the receptors for angiotensin II. CASE REPORT: A 64-year-old woman, suffering from hypertension, developed a widespread and rapidly evolving bullous and pustular eruption without any other clinical sign. Leucocytoclastic vasculitis and junctional blisters were present with deposits of both IgA and IgG at these sites. Withdrawal of losartan, which was the only drug taken by the patient, and tapered corticotherapy cleared the lesions. The rash left a prominent mottled hyperpigmentation. It did not recur during the following months despite the presence of antineutrophil cytoplasmic antibodies. DISCUSSION: So far only a few cutaneous side effects have been reported following losartan intake. This drug was the likely culprit in the present case. Vasculitis was extremely severe and polymorphous.|
There is no file associated with this reference.
All documents in ORBi are protected by a user license.